# SDR 96ZZZX1961

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6739P
- Make and model: Beech 200BEECH
- Aircraft serial: BB628
- Engine: Pwa PT6A41
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 3027301
- Condition: Eroded
- Location: Ct Wheel
- Component: 3028821
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BORESCOPE INSPECTION FOUND EVIDENCE OF COATING LOSS FROM COMPRESSOR TURBINE BLADES.  COATING WAS ERODED FROM LEADING EDGES OF SOME BLADES.  ENGINE WAS SPLIT AT 'C' FLANGE, HOT SECTION INSPECTED FURTHER.  CT WHEEL REMOVED AND SHIPPED TO PRATT AND WHITNEY FOR INSPECTION AND DETERMINATION OF CAUSE FOR COATING LOSS.  CT BLADES WERE INSTALLED AT OVERHAUL IN SERVICEABLE CONDITION.  THESE BLADES WILL NOT BE REINSTALLED IN THIS ENGINE.
